Transactions of the American Mathematical Society. Volume 352, Number 11, 2000

Contents of Volume 352, Number 11 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge The isoperimetric problem on surfaces of revolution of decreasing Gauss curvature...

Ausführliche Beschreibung

Gespeichert in:
Bibliographische Detailangaben
1. Verfasser: American Mathematical Society
Format: Artikel
Sprache:English
English
Veröffentlicht: American Mathematical Society 2009
Schlagworte:
Online Zugang:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/540
Tags: Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt